# SDR MASA200600672

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 20,760 hours, 16,950 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Rt Mlg
- Part time: 8,778 hours, 6,953 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7332 SAV - BOTH RIGHT HAND MAIN LANDING GEAR TIRES DEFLATED AFTER LANDING.  MX R2 RIGHT HAND MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLIES.
